# SDR AALA20160927009

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 47,743 hours, 19,548 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE RIGHT FLAP INDICATOR SHOWED 1/3 WIDTH BETWEEN UP AND 1 DEGREE. LEFT INDICATOR SHOWED FULL UP.   EMERGENCY DECLARED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED FLAP INDICATION TEST IAW AMM 27-58-02 WITH NO FAULTS FOUND. PERFORMED PSEU BITE WITH CODES 32-62009 & 32-62010 RETURNED. ACCOMPLISHED FIM 32-61-00 SYSTEM CHECKS NORMAL.
